# SDR UHLA201604260197

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 31,495 hours, 26,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 FLOOR STRUCTURE FWD AND AFT SERVICE DOOR SILL CORRODED.  CF1 FLOOR STRUCTURE FWD DOOR SILL REPAIRED IAW SRM 53-21-10.  CF1 FLOOR STRUCTURE AFT SILL OF SERVICE DOOR REPAIRED IAW SRM 53-21-10.
